Kentucky, 2012

Damaging Wind in Kentucky, April 30, 2012

April 30, 2012 · NWS ILN · 1 event in 1 county or zone

An upper level disturbance moving across the region produced showers and thunderstorms during the evening. Strong shear allowed some of these storms to become severe.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

An upper level disturbance moving across the region produced showers and thunderstorms during the evening. Strong shear allowed some of these storms to become severe. The main threats from these storms were damaging thunderstorm winds and heavy rainfall.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Apr 30, 6:15 PM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 30, 6:15 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT MON APR 30 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK COLD FRONT TO
PRODUCE SHOWERS AND THUNDERSTORMS ACROSS OUR AREA THIS EVENING AND
TONIGHT. ADDITIONAL DISTURBANCES WILL CONTINUE TO MOVE
INTERMITTENTLY ACROSS OUR AREA FOR THE REST OF THE
WEEK...CONTINUING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TUESDAY/...
HAVE USED A BLEND OF THE NAM...CMC REGIONAL...AND ARW FOR THE
TIMING OF THE ONSET OF PRECIPITATION THIS EVENING.

A DISTURBANCE MOVING OUT OF THE PLAINS IS INTERACTING WITH A
MODERATELY UNSTABLE AIRMASS WEST OF OUR AREA THIS AFTERNOON. THIS IS
INITIATING THE DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS ILLINOIS/INDIANA/WESTERN KENTUCKY. STRONG UNIDIRECTIONAL
DEEP LAYER SHEER WILL HELP TO ORGANIZE THESE STORMS...MOST LIKELY
INTO AN MCS...AS IT MOVES EASTWARD TOWARD THE OHIO VALLEY. A FEW
ISOLATED STRONG TO SEVERE CELLS MAY ALSO POP UP OUT AHEAD OF THE
MAIN AREA OF CONVECTION LATE THIS AFTERNOON.

AS THE CONVECTION SPREADS RAPIDLY EAST ACROSS OUR AREA LATER THIS
EVENING...THE MAIN THREAT FOR SEVERE WEATHER WILL BE DAMAGING
WINDS AND LARGE HAIL. HOWEVER...CANNOT RULE OUT A BRIEF...ISOLATED
TORNADO.

MOST HI RES AND REGIONAL MODELS ARE NOW INDICATING THAT THIS
COMPLEX OF STORMS WILL PROGRESS FAIRLY QUICKLY EASTWARD...POSSIBLY
LEAVING OUR FORECAST AREA CONVECTION FREE JUST A COUPLE HOURS
AFTER MIDNIGHT TONIGHT. HAVE FORECAST CATEGORICAL POPS WEST TO
EAST...WITH THUNDERSTORMS BETWEEN 23Z AND 04Z...DECREASING THEM
RAPIDLY THEREAFTER. FOR THE REMAINDER OF THE OVERNIGHT...HAVE KEPT
CHANCE POPS SOUTH WHERE A TRAILING BOUNDARY MAY LINGER OVERNIGHT.
SLIGHT CHANCES FOR PRECIPITATION ACROSS THE NORTH WERE ALSO
MENTIONED...AS POSSIBLE SHOWERS COULD DEVELOP BEHIND THE
DEPARTING MCS. RAIN COOLED OVERNIGHT LOWS IN A WARM AIRMASS WILL
RANGE FROM THE MIDDLE 50S ACROSS THE NORTH...TO THE LOW 60S ACROSS
THE SOUTH. IF SOME CLEARING OCCURS BEHIND CONVECTION LATE
TONIGHT...TEMPERATURES COULD DROP A FEW DEGREES MORE THAN
FORECAST...WITH FOG DEVELOPMENT BECOMING POSSIBLE AT THAT POINT.

&&

.SHORT TERM /TUESDAY NIGHT/...
THERE WILL LIKELY BE A LULL IN SHOWER ACTIVITY ACROSS THE AREA TO
START OFF TUESDAY. HOWEVER...WITH ANOTHER WEAK DISTURBANCE POISED
TO PUSH ACROSS THE AREA LATER ON TUESDAY...SHOWERS AND
THUNDERSTORMS WILL ONCE AGAIN BECOME POSSIBLE MAINLY DURING THE
AFTERNOON AND EVENING HOURS. WITH SOME SUNSHINE ANTICIPATED TO
START OFF THE DAY...TEMPERATURES SHOULD RISE TO WELL ABOVE SEASONAL
AVERAGES...WITH UPPER 70S TO LOW 80S POSSIBLE. THIS NEXT WEAK
DISTURBANCE WILL MOVE EAST OF OUR AREA TUESDAY NIGHT. HAVE
FORECAST A GRADUAL DECREASE IN POPS OVERNIGHT TO REFLECT THIS.
THE WARM AIRMASS WILL REMAIN IN PLACE TUESDAY NIGHT...WITH 60S
EXPECTED AREA-WIDE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
SHORT WAVE ENERGY WILL BE PUSHING EAST OF THE AREA AT THE START OF
THE PERIOD AND THIS SHOULD LEAD TO A DECREASING CHANCE OF
SHOWERS/THUNDERSTORMS THROUGH WEDNESDAY MORNING. MID LEVEL RIDGING
WILL THEN BUILD INTO THE REGION THROUGH THURSDAY. THIS WILL LEAD TO
RISING HEIGHTS AND 8H TEMPS PUSHING UP INTO THE 16 TO 18 DEGREE
CELSIUS RANGE BY THURSDAY AFTERNOON. AS A RESULT...EXPECT A DECENT
WARM UP THROUGH MID WEEK WITH HIGHS BOTH WEDNESDAY AND THURSDAY WELL
INTO THE 80S.

SOME MODEL DIFFERENCES THEN EXIST WITH HOW FAST/HOW MUCH THE RIDGE
WILL BREAK DOWN THROUGH THE END OF THE WEEK AND AS A RESULT...THE
TIMING AND PLACEMENT OF A COLD FRONT THAT MAY SAG DOWN INTO THE
AREA. THE 30.00Z ECMWF WAS THE SLOWEST WITH THIS AND A QUICK LOOK AT
THE 30.12Z ECMWF LOOKS LIKE IT IS EVEN SLOWER AND STRONGER WITH THE
RIDGE. BASED ON THESE TRENDS...WILL SLOW DOWN THE ONSET OF PCPN
THURSDAY NIGHT INTO FRIDAY. WILL THEN ALLOW FOR THE FRONT TO PUSH
DOWN INTO THE AREA THROUGH THE END OF THE WEEK...BUT BASED ON THE
LATEST ECMWF...NOT SURE HOW FAR IT WILL ACTUALLY GET. WILL THEREFORE
LINGER AT LEAST LOW POPS ALL THE WAY INTO SUNDAY. THE 30.12Z GFS IS
BRINGING CONSIDERABLY COOLER TEMPERATURES BEHIND THE FRONT THIS
WEEKEND BUT AGAIN...THE ECMWF IS TRENDING SLOWER/WARMER. WILL GO
AHEAD AND TAKE A BLEND OF THE TWO WITH MORE OF AN EMPHASIS TOWARD
THE WARMER ECMWF THROUGH EARLY NEXT WEEK.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
BROKEN LINE OF STORMS HAS DEVELOPED ALONG A PRE-FRONTAL TROF ACRS
INDIANA IN MARGINALLY UNSTBL AIRMASS. THIS CONVECTION WILL PUSH EAST
ACRS THE TAF SITES BETWEEN 00Z AND 03Z. EXPECT SOME GENERAL WEAKENING
AS THESE STORMS MOVE INTO A REGION OF MIN INSTBY (BOUNDARY LAYER
CAPES LESS THAN 1000 J/KG) ACRS WESTERN OHIO. EXPECT MVFR CIGS
AND OCNL IFR VSBYS IN THUNDERSTORMS. ALSO...WINDS WILL SHIFT TO
THE WEST/NW WITH GUSTS AROUND 25 TO 30KTS POSSIBLE WITH THE
STORMS. IN THE WAKE OF THESE STORMS...MVFR CIGS ARE EXPECTED
OVERNIGHT ALONG WITH MVFR VSBYS DUE TO BR WITH WINDS BECOMING
LIGHT WSW LATE AS THE FRONTAL BOUNDARY PUSHES THRU THE TAF SITES
AND STALLS OUT E-W JUST SOUTH OF THE OHIO RIVER AND WEAK SFC HI
BUILDS IN.

VFR CONDITIONS WILL RETURN TUESDAY WITH WEAK HIGH PRESSURE OVER
THE REGION EARLY OFFERING A TEMPORARY LULL IN THUNDERSTORM
ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER
TUE AFTN INTO TUE NIGHT AS THE STALLED FRONTAL BOUNDARY LIFTS N AS
A WARM FRONT. AT THIS TIME HAVE VCTS LATE IN THE TAF PERIOD.

OUTLOOK...THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...AR
Hazardous weather outlook, Apr 30, 2:59 PM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT MON APR 30 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-012000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
359 PM EDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS EVENING AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT THE REGION THIS
EVENING AND INTO THE OVERNIGHT HOURS. A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE...WITH DAMAGING WINDS AND LARGE HAIL AS THE
PRIMARY THREATS. HEAVY RAIN WILL ALSO BE POSSIBLE IN SOME OF THE
STRONGER STORMS WHICH MAY RESULT IN LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TUESDAY
THROUGH WEDNESDAY. IF THUNDERSTORMS TRACK OVER THE SAME AREA ON
MULTIPLE OCCASIONS...THEN FLOODING WILL BE A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING AND INTO THE
OVERNIGHT HOURS.

In the hours before

Special weather statement, Apr 30, 6:55 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT MON APR 30 2012

OHZ026-035-042>046-051>055-060>063-071-010100-
AUGLAIZE OH-CHAMPAIGN OH-CLARK OH-DARKE OH-DELAWARE OH-FAYETTE OH-
FRANKLIN OH-GREENE OH-HARDIN OH-LOGAN OH-MADISON OH-MIAMI OH-
MONTGOMERY OH-PREBLE OH-SHELBY OH-UNION OH-WARREN OH-
755 PM EDT MON APR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHERN
WARREN...UNION...SOUTHEASTERN SHELBY...PREBLE...MONTGOMERY...MIAMI...
MADISON...LOGAN...HARDIN...GREENE...NORTHWESTERN FRANKLIN...
NORTHWESTERN FAYETTE...WESTERN DELAWARE...SOUTHEASTERN DARKE...
CLARK...CHAMPAIGN AND EASTERN AUGLAIZE COUNTIES THROUGH 900 PM EDT...

AT 752 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FOREST TO MILLERSTOWN TO CAMDEN...MOVING EAST AT 50
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST LIBERTY...
TROTWOOD...VANDALIA...WEST MANSFIELD...NEW CARLISLE...NORTHRIDGE...
HUBER HEIGHTS...DAYTON...CARLISLE...URBANA...MIAMISBURG AND NORTH
LEWISBURG.

ALSO...NEW LEBANON...HAVEN VIEW...PFEIFFER...RIDGEWAY...WEST
ELKTON...NEW JERUSALEM...ZANESFIELD AND HEPBURN ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
      4051 8341 4051 8325 4045 8324 4044 8302
      4041 8292 4036 8291 4011 8308 3955 8358
      3958 8437 3959 8437 3959 8482 3962 8482
      4008 8456 4082 8368
Special weather statement, Apr 30, 6:59 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
759 PM EDT MON APR 30 2012

INZ059-066-073>075-080-KYZ089>097-OHZ060-062-063-070>072-077>080-
010100-
UNION IN-SWITZERLAND IN-OHIO IN-FRANKLIN IN-DEARBORN IN-RIPLEY IN-
KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-
CARROLL KY-GALLATIN KY-GRANT KY-BROWN OH-BUTLER OH-CLINTON OH-
FAYETTE OH-GREENE OH-HAMILTON OH-PREBLE OH-WARREN OH-CLERMONT OH-
HIGHLAND OH-
759 PM EDT MON APR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HIGHLAND...
CLERMONT...WARREN...SOUTHERN PREBLE...HAMILTON...SOUTHERN GREENE...
WESTERN FAYETTE...CLINTON...BUTLER...WESTERN BROWN...GRANT...
GALLATIN...CARROLL...CAMPBELL...WESTERN BRACKEN...BOONE...
PENDLETON...OWEN...KENTON...SOUTHEASTERN RIPLEY...DEARBORN...EASTERN
FRANKLIN...OHIO...SWITZERLAND AND SOUTHEASTERN UNION COUNTIES THROUGH
900 PM EDT...

AT 757 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM JACKSONBURG TO RISING SUN TO 27 MILES SOUTHWEST OF
INTERSTATE 71 AT MILE MARKER 40...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAMILTON...RISING
SUN...TRENTON...FAIRFIELD...BURLINGTON...SOUTH MIDDLETOWN...FOREST
PARK...MIDDLETOWN...CHEVIOT...WARSAW...CARLISLE AND MOUNT HEALTHY.

ALSO...GRANDVIEW...IDLEWILD...NORTH BEND...GHENT...NEW MIAMI...
BELLEVIEW...ENGLISH AND LANGSTAFF ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.

LAT...LON 3838 8490 3842 8489 3844 8497 3851 8499
      3851 8503 3856 8501 3859 8509 3858 8522
      3872 8533 3875 8529 3870 8521 3891 8521
      3960 8482 3957 8355 3906 8391 3855 8420
      3857 8421 3856 8441 3836 8471 3833 8480
Local storm report, Apr 30, 7:12 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     MINSTER                 40.39N 84.38W
04/30/2012                   AUGLAIZE           OH   EMERGENCY MNGR

            POWER LINE ACROSS ROAD AT SR-66 AND SR-119. TIME
            ESTIMATED FROM RADAR.

0657 PM     TSTM WND GST     3 SW ST. MARYS          40.51N 84.43W
04/30/2012  M53 MPH          AUGLAIZE           OH   EMERGENCY MNGR

            TIME ESTIMATED FROM RADAR.

&&

SNYDER
Local storm report, Apr 30, 7:20 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     RICHMOND                39.83N 84.89W
04/30/2012                   WAYNE              IN   EMERGENCY MNGR

            LARGE TREE LIMB DOWN ACROSS SIM HODGIN PARKWAY

&&

SNYDER
Local storm report, Apr 30, 7:39 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     FLOOD            SPRINGBORO              39.56N 84.24W
04/30/2012                   WARREN             OH   PUBLIC

            STREET FLOODING. 0.50 INCH STORM TOTAL.

&&

SNYDER
Special weather statement, Apr 30, 7:59 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
859 PM EDT MON APR 30 2012

KYZ090>093-095>100-OHZ072-078>081-088-010200-
KENTON KY-LEWIS KY-MASON KY-PENDLETON KY-ROBERTSON KY-BOONE KY-
BRACKEN KY-CAMPBELL KY-GALLATIN KY-GRANT KY-ADAMS OH-BROWN OH-
CLINTON OH-SCIOTO OH-CLERMONT OH-HIGHLAND OH-
859 PM EDT MON APR 30 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HIGHLAND...CLERMONT...
SOUTHWESTERN SCIOTO...SOUTHERN CLINTON...BROWN...ADAMS...GRANT...
NORTHEASTERN GALLATIN...CAMPBELL...BRACKEN...BOONE...ROBERTSON...
PENDLETON...MASON...NORTHWESTERN LEWIS AND KENTON COUNTIES THROUGH
1000 PM EDT...

AT 856 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BRACHT TO FALMOUTH TO 9 MILES SOUTHWEST OF US ROUTE 62
AT STATE ROUTE 19...MOVING EAST AT 55 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BUTLER...CLARYVILLE...
ALEXANDRIA...BROOKSVILLE...NEW RICHMOND...FELICITY...WITHAMSVILLE...
AUGUSTA...AMELIA...BATAVIA...BETHEL AND WASHINGTON.

ALSO...GREENWOOD...MCKINNEYSBURG...MORNING VIEW...CATAWBA...WHITE
TOWER...BROWNING CORNER...LATONIA LAKES AND WHITE VILLA ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 3848 8417 3852 8419 3855 8417 3855 8421
      3858 8421 3856 8441 3853 8443 3847 8458
      3848 8462 3883 8483 3904 8435 3903 8432
      3905 8432 3936 8363 3864 8316 3850 8363
      3852 8366 3845 8385 3848 8394 3843 8399

The radar

The Cincinnati radar (KILN), 70 km away, was scanning. The volume nearest the first event began at 01:13 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Campbell

When
April 30, 8:13 PM EST to 8:14 PM EST
Where
Campbell County, 3 mi SE of Alexandria
Measured
54 kt (62 mph) measured gust
Reported by
Public
Coordinates
38.939, -84.341

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2012Every state in 2012This day in weather historyWarnings in Kentucky, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 375202.